# SDR ASAA0873712

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N647AS
- Make and model: Boeing 737790
- Aircraft serial: 33012
- Aircraft time: 21,167 hours, 9,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FWD RT FLOOR PLATE.  REMOVED AND REPLACED FLOOR PLATE.
